Alert archive / Nebraska / Flash Flood Warnings in 2023
Flash Flood Warning 1, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at May 11, 2023, 3:46 PM MDT for Chase County, Hayes County, Perkins County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2023, 3:46 PM MDT (21:46 UTC)
- Expired
- May 11, 2023, 8:45 PM MDT
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chase County, NE, Hayes County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 133 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
260
WGUS53 KLBF 112146
FFWLBF
NEC029-085-135-120245-
/O.NEW.KLBF.FF.W.0001.230511T2146Z-230512T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
346 PM MDT Thu May 11 2023
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Chase County in southwestern Nebraska...
Southwestern Hayes County in southwestern Nebraska...
Western Perkins County in southwestern Nebraska...
* Until 845 PM MDT /945 PM CDT/.
* At 346 PM MDT /446 PM CDT/, emergency management reported
thunderstorms producing heavy rain in Flooding occurring along
highway 6 between Imperial and Enders Reservoir. Between 1 and 2
inches of rain have fallen. The expected rainfall rate is 1 to 1.5
inches in 1 hour. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Imperial, Grant, Wauneta, Champion, Enders Reservoir State
Recreation Area, Enders, Chase, Hamlet, Wanamaker State Wildfire
Management Area, Church Grove Campground, Center Dam Campground,
Area A Campground, Wild Horse Spring and Brandon.
This includes the following highways...
Highway 61 between mile markers 25 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4099 10205 4099 10175 4085 10159 4048 10124
4048 10123 4036 10107 4035 10145 4035 10149
4035 10154 4035 10158 4035 10161 4035 10163
4035 10165 4035 10168 4035 10170 4053 10196
4087 10205 4094 10205
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR
$$
JWS2 follow-up statements
286
WGUS73 KLBF 120001
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
601 PM MDT Thu May 11 2023
NEC029-085-135-120245-
/O.CON.KLBF.FF.W.0001.000000T0000Z-230512T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chase NE-Hayes NE-Perkins NE-
601 PM MDT Thu May 11 2023 /701 PM CDT Thu May 11 2023/
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT/945 PM
CDT/ THIS EVENING FOR CHASE, SOUTHWESTERN HAYES AND WESTERN PERKINS
COUNTIES...
At 601 PM MDT /701 PM CDT/, emergency management reported
thunderstorms producing heavy rain and flooding occurring along
highway 6 between Imperial and Enders Reservoir. Between 2 and 3
inches of rain have fallen. Although the rainfall has decreased,
flash flooding has been reported and may still be occurring..
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Imperial, Grant, Wauneta, Champion, Enders Reservoir State
Recreation Area, Enders, Chase, Hamlet, Wanamaker State Wildfire
Management Area, Church Grove Campground, Center Dam Campground,
Area A Campground, Wild Horse Spring and Brandon.
This includes the following highways...
Highway 61 between mile markers 25 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4099 10205 4099 10175 4085 10159 4048 10124
4048 10123 4036 10107 4035 10145 4035 10149
4035 10154 4035 10158 4035 10161 4035 10163
4035 10165 4035 10168 4035 10170 4053 10196
4087 10205 4094 10205
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR
$$
JWS395
WGUS73 KLBF 120239
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
839 PM MDT Thu May 11 2023
NEC029-085-135-120249-
/O.EXP.KLBF.FF.W.0001.000000T0000Z-230512T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chase NE-Hayes NE-Perkins NE-
839 PM MDT Thu May 11 2023 /939 PM CDT Thu May 11 2023/
...FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT/945 PM CDT/ THIS
EVENING FOR CHASE, SOUTHWESTERN HAYES AND WESTERN PERKINS COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 600 AM MDT Friday/700 AM CDT
Friday for portions of central Nebraska, panhandle Nebraska and
southwest Nebraska.
LAT...LON 4099 10205 4099 10175 4085 10159 4070 10145
4048 10124 4048 10123 4036 10107 4035 10144
4035 10149 4035 10152 4035 10170 4053 10196
4087 10205
$$
ButtlerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at May 11, 2:34 PM MDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 11, 2:34 PM MDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service North Platte NE 334 PM CDT Thu May 11 2023 .SYNOPSIS... Issued at 317 PM CDT Thu May 11 2023 Key Messages: - A heavy rain threat exists along and mainly south of I-80 into the Panhandle through tonight - Severe weather is also possible into this evening as well, again mainly along and south of the I-80 corridor - The severe weather threat continues into Friday as well, along with the threat of localized heavy rain - Temperatures at or slightly below avereage for this time of year into the weekend with a gradual warming through the week && .SHORT TERM...(This evening through Friday night) Issued at 317 PM CDT Thu May 11 2023 An upper level low located over the CO/NM border will slowly drift northeast into the central High Plains today as a building upper ridge over the southeast US impedes its eastward progress. Severe weather and heavy rain are the main concerns with this system once again across the area, with a focus of heavy rain with north- northwestward moving cells moving over the same areas. The background atmospheric profile does support the heavy rain threat as precipitable water values (just shy of 1 inch) are in the 90th percentile and above for this time of year which highlights how anomalous the deep layer moisture is. In addition to the training of storms over the same areas, the deep CAPE distribution and warm cloud depth on forecast soundings would suggest a very efficient warm rain process along with the typical ice precip process more likely with robust convective cells. Therefore the Flood watch looks solid at this point despite the recent drought. Thunderstorms will continue into Friday as the upper low drifts nwd right through the heart of the forecast area. This will mean good shear potential and therefore a chance for low topped supercells near the core of the upper low and along boundaries supporting better low level SRH. So another active day despite lots of cloud cover and cooler temps. In addition moisture will remain plentiful for more localized heavy rain. Low temps will remain above average for this time of year due to all of the cloud cover. .LONG TERM...(Saturday through Thursday) Issued at 317 PM CDT Thu May 11 2023 Strong ridging builds into southern BC and Alberta Friday through the weekend which will progress into anticyclonic wave breaking event (AWB) over Canada and create an upper PV reservoir extending southwestward into the northern Rockies. This, along with the northward moving upper low over the Plains will create a strengthening of the PV gradient on the DT and will inititate jet streak genesis and eventual upper low development over ID/NV/UT by Sunday. This low develops south of the building upper ridge which will force an anomalous movement from east to west through Sunday. Despite the rapid evolution of this pattern and its anomalous nature, ensemble means and clusters of ensemble systems all have this handled fairly well in the large scale. There are differences further in to the extended period on where this low eventually ends up but it does allow the upper ridge axis to rebuild further west putting much of western and north central NE in n-nwrly flow aloft. Several resultant upper short waves will progress through the faster flow over the upper Midwest and Great Lakes area during the first part of the week which will lead to at least some low preciptation chances through the week with fairly low confidence on placement for best chances. Some bigger changes look to come into the picture by late next week and some potential for a strong cold front and scouring of low level moisture from the area. This could also lead to a trend toward cooler than average temperatures including lows potentially dropping to around 40 or so, which will need to be montored by next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1245 PM CDT Thu May 11 2023 Widespread shower and thunderstorm development is expected this this afternoon and evening, with MVFR expected in thunderstorms. Additionally, frequent lightning, hail, and gusty erratic winds can be anticipated with thunderstorms. The shower and thunderstorm activity will persist through much of the overnight period, with MVFR/locally IFR CIGs persisting through the end of the period. Winds remain southeasterly through tonight, with gradual shift to east and northeast into tomorrow morning. Wind speeds of 10 to 20kts can be expected, with locally higher gusts in thunderstorms. && .HYDROLOGY... Issued at 317 PM CDT Thu May 11 2023 Flood watch in effect for much of southwest NE into parts of the Panhandle, as well as Custer Co. in central NE through tonight. Atmospheric profiles show plentiful deep layer moisture across the area and with an upper low moving slowly into the area helping to produce large scale lift and focus along a northward advancing warm front for thunderstorm development through the night. 1-3" rainfall totals will be possible across the southwest portion of NE especially, and some localized additional flooding concerns in some of the stronger thunderstorms as they move across areas that have recieved beneficial rains in the last few days. && .LBF WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday morning for NEZ004-022-038-056>059- 069>071. && SYNOPSIS...Stoppkotte SHORT TERM...Stoppkotte LONG TERM...Stoppkotte AVIATION...Brown HYDROLOGY...Stoppkotte
Hazardous weather outlook, May 11, 3:09 PM MDT, 37 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 409 PM CDT Thu May 11 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-122115- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 409 PM CDT Thu May 11 2023 /309 PM MDT Thu May 11 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Thunderstorms are possible this afternoon and evening for all of western and north central Nebraska. The greatest risk for severe weather looks to be across southwest Nebraska this evening, though strong to severe storms are possible for all of western and north central Nebraska. The primary hazards are large hail and damaging winds, though an isolated tornado cannot be ruled out over far southwestern Nebraska. There is also a decent potential for excessive rainfall which could produce flooding in some areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Severe weather will persist into Friday, with the greatest potential across portions of the Sandhills into north central Nebraska during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening across southwestern Nebraska.
In the hours before
Special weather statement, May 11, 2:16 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
316 PM CDT Thu May 11 2023
NEZ005-094-112100-
Eastern Cherry NE-Western Cherry NE-
316 PM CDT Thu May 11 2023
...A strong thunderstorm will impact portions of north central Cherry
County through 400 PM CDT...
At 316 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Kilgore, or 15 miles west of Valentine, moving
northwest at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kilgore, Crookston and Anderson Bridge State Wildlife Management
Area.
This includes Highway 20 between mile markers 169 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4280 10069 4272 10091 4300 10114 4300 10080
TIME...MOT...LOC 2016Z 144DEG 25KT 4285 10086
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JacobsSpecial weather statement, May 11, 2:50 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service North Platte NE
350 PM CDT Thu May 11 2023
NEZ005-094-112130-
Eastern Cherry NE-Western Cherry NE-
350 PM CDT Thu May 11 2023
...A strong thunderstorm will impact portions of north central Cherry
County through 430 PM CDT...
At 350 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kilgore, or 21 miles west of Valentine, moving northwest at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kilgore and Nenzel.
This includes Highway 20 between mile markers 164 and 181.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4291 10081 4280 10100 4299 10126 4300 10089
TIME...MOT...LOC 2050Z 141DEG 18KT 4292 10097
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JacobsSpecial weather statement, May 11, 2:54 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service North Platte NE
254 PM MDT Thu May 11 2023
NEZ058-069-112145-
Chase NE-Perkins NE-
254 PM MDT Thu May 11 2023
...A strong thunderstorm will impact portions of southwestern Perkins
and northwestern Chase Counties through 345 PM MDT...
At 254 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Imperial, moving northwest at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Venango, Chase and Brandon.
This includes Highway 61 between mile markers 44 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4076 10205 4091 10205 4082 10166 4055 10154
4055 10184
TIME...MOT...LOC 2054Z 157DEG 34KT 4061 10177
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
JacobsSpecial weather statement, May 11, 2:57 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service North Platte NE
257 PM MDT Thu May 11 2023
NEZ069-112145-
Chase NE-
257 PM MDT Thu May 11 2023
...A strong thunderstorm will impact portions of southwestern Chase
County through 345 PM MDT...
At 257 PM MDT, Doppler radar was tracking a strong thunderstorm near
Champion, or near Imperial, moving northwest at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Imperial, Lamar, Enders Reservoir State Recreation Area, Champion,
Enders, Crete, Chase, Center Dam Campground, Wanamaker State Wildfire
Management Area, Area A Campground and Church Grove Campground.
This includes Highway 61 between mile markers 25 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4059 10205 4060 10159 4035 10148 4035 10188
TIME...MOT...LOC 2057Z 157DEG 33KT 4043 10165
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
JacobsSpecial weather statement, May 11, 3:02 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service North Platte NE
402 PM CDT Thu May 11 2023
NEZ094-112145-
Western Cherry NE-
402 PM CDT Thu May 11 2023
...A strong thunderstorm will impact portions of north central Cherry
County through 445 PM CDT...
At 401 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Medicine Lake, or 34 miles west of Valentine, moving
northwest at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cody, Merriman, Medicine Lake, Cody Lake, Schoolhouse Lake and Eli.
This includes the following highways...
Highway 20 between mile markers 134 and 166.
Highway 61 between mile markers 223 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4300 10118 4278 10099 4261 10131 4300 10186
TIME...MOT...LOC 2101Z 157DEG 33KT 4274 10121
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JacobsSpecial weather statement, May 11, 3:12 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
312 PM MDT Thu May 11 2023
NEZ004-112200-
Sheridan NE-
312 PM MDT Thu May 11 2023
...A strong thunderstorm will impact portions of northwestern
Sheridan County through 400 PM MDT...
At 312 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rushville, moving northwest at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rushville, Intersection of Beaver Creek Road and White Clay Creek
Road and Metcalf State Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 83 and 95.
Highway 250 between mile markers 38 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4292 10250 4260 10231 4253 10242 4282 10280
4282 10279
TIME...MOT...LOC 2112Z 151DEG 15KT 4271 10252
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JacobsThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:01 PM MDT | Special Weather Statement | LBF | Deuel | 29 min |
| May 10, 6:26 PM MDT | Special Weather Statement | LBF | Arthur | 34 min |
| May 10, 6:29 PM MDT | Special Weather Statement | LBF | Deuel | 31 min |
| May 10, 6:57 PM MDT | Special Weather Statement | LBF | Garden | 48 min |
| May 10, 8:02 PM MDT | Special Weather Statement | LBF | Cherry | 43 min |
| May 10, 9:40 PM MDT | Special Weather Statement | LBF | Sherman | 50 min |
| May 10, 11:03 PM MDT | Special Weather Statement | LBF | Holt | 42 min |
| May 10, 11:05 PM MDT | Special Weather Statement | LBF | Boyd | 40 min |
| May 10, 11:49 PM MDT | Special Weather Statement | LBF | Holt | 41 min |
| May 11, 2:52 AM MDT | Areal Flood Advisory | LBF | Wheeler | 3 hr |
| May 11, 12:37 PM MDT | Special Weather Statement | LBF | Keith | 38 min |
| May 11, 12:54 PM MDT | Special Weather Statement | LBF | Perkins | 51 min |
| May 11, 12:56 PM MDT | Special Weather Statement | LBF | Frontier | 49 min |
| May 11, 1:06 PM MDT | Special Weather Statement | LBF | Perkins | 24 min |
| May 11, 1:39 PM MDT | Special Weather Statement | LBF | Sheridan | 51 min |
| May 11, 2:16 PM MDT | Special Weather Statement | LBF | Cherry | 44 min |
| May 11, 2:50 PM MDT | Special Weather Statement | LBF | Cherry | 40 min |
| May 11, 2:54 PM MDT | Special Weather Statement | LBF | Perkins | 51 min |
| May 11, 2:57 PM MDT | Special Weather Statement | LBF | Chase | 48 min |
| May 11, 3:02 PM MDT | Special Weather Statement | LBF | Cherry | 43 min |
| May 11, 3:12 PM MDT | Special Weather Statement | LBF | Sheridan | 48 min |
| May 11, 3:37 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 38 min |
| May 11, 4:08 PM MDT | Special Weather Statement | LBF | Keith | 52 min |
| May 11, 4:15 PM MDT | Special Weather Statement | LBF | Boyd | 45 min |
| May 11, 4:24 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 32 min |
| May 11, 4:37 PM MDT | Special Weather Statement | LBF | Frontier | 38 min |
| May 11, 5:06 PM MDT | Special Weather Statement | LBF | Boyd | 39 min |
| May 11, 5:40 PM MDT | Flash Flood Warning | LBF | Cherry, Sheridan | 6 hr |
Nearby
Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.